# SDR 95UAL900102

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N582UA
- Make and model: Boeing 757222
- Aircraft serial: 26702
- Engine: Pwa PW2037
- System (JASC): 5200 · Doors
- Part: Assist Bottle
- Part number: 80330035600U
- Condition: Ruptured
- Location: 4 Rt Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR ASSIST BOTTLE FOR DOOR NR 4 RT FOUND EMPTY.  REPLACED DOOR ASSIST BOTTLE AND ISOLATED CAUSE AS MATERIAL DEFECT.  UAL HAS A RECOVERY PLAN AND IS CORRECTING.
